# SDR CA140224018

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,501 hours
- Engine: Cfmint CFM567B273
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING START OF NR 1 ENGINE,  THERE WAS A SIGNIFICANT FUEL LEAK.  ACFT RETURNED TO GATE AND PASSENGERS DEPLANED. MAINTENANCE CARRIED OUT TO TWO IDLE RUNS AS PART OF THE VENTS AND DRAINS INSPECTION IAW AMM 71-71-00-200-801-F00 AND NO FURTHER LEAKS WERE NOTED.  ACFT RETURNED TO SERVICE.   THE VENTS AND DRAINS INSPECTION WAS CARRIED OUT AND THE OFFENDING COMPONENT IDENTIFIED AND REPLACED.
